# SDR 2002UALA00929

- Difficulty date: May 27, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 68,692 hours, 17,973 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FRONT SPAR OUTBOARD PITCHLOAD FITTING CRACKED AT THE FORWARD UPPER RADIUS ABOVE FITTING LUG, CRACK FOUND AND CONFIRMED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED OUTBOARD PITCHLOAD FITTING.
